We describe a 39 years-old male hemophilia A patient with acquired immunodeficiency syndrome (AIDS) developing to disseminated intravascular coagulation (DIC) due to gastric carcinoma. He had been diagnosed as human immunodeficiency virus (HIV) sero-positive in 1990. Since then, he has been treated by the oral administration of zidovudine (AZT), dideoxyinosine (ddI) and intravenous administration of glycyrrhizin. In September 1990, he suddenly complained abdominal pain with bloody stool. His condition deteriorated in spite of our intensive treatment for DIC. He died of multiple organ failure (MOF) due to DIC. The autopsy findings showed gastric carcinoma, defined of signet ring cell carcinoma histopathologically. But neither opportunistic infection nor other cause of DIC were observed.
|Number of pages||6|
|Journal||[Rinshō ketsueki] The Japanese journal of clinical hematology|
|Publication status||Published - 1994 Sep|
ASJC Scopus subject areas